MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.9 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.9 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL4130
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for return.A lot history has been provided, a device lot history review is pending.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 30" (76 cm) appx 3.9 ml, admin set w/20 drop in-line drip chamber, chemolock¿ additive port, chemolock¿ w/red cap where it was reported that when bag of chemotherapy was hung at the patient's chairside it leaked.There was patient involvement, unknown patient harm and unknown delay in therapy.They had 3 incidences of leaking and have checked the bags and the integrity seems fine.This report 3 of 3 occurrences.
 
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
30" (76 CM) APPX 3.9 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20928962
Report Number9617594-2024-01784
Device Sequence Number12859776
Product Code ONB
UDI-Device Identifier00887709095533
UDI-Public(01)00887709095533(17)290801(10)14105684
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL4130
Device Lot Number14105684
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, UNK MFR
Patient SexUnknown